Tohoku Mathematical Journal

The paracompactness of $CW$-complexes

Hiroshi Miyazaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 4, Number 3 (1952), 309-313.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245380

Digital Object Identifier
doi:10.2748/tmj/1178245380

Mathematical Reviews number (MathSciNet)
MR0054246

Zentralblatt MATH identifier
0049.12502

Subjects
Primary: 56.0X

Citation

Miyazaki, Hiroshi. The paracompactness of $CW$-complexes. Tohoku Math. J. (2) 4 (1952), no. 3, 309--313. doi:10.2748/tmj/1178245380. https://projecteuclid.org/euclid.tmj/1178245380


Export citation

References